A shorter version of this paper was published in SIAM Data Mining Conference 2008.
A Scalable Local Algorithm for Distributed Multivariate Regression†
Version of Record online: 24 OCT 2008
Copyright © 2008 Wiley Periodicals, Inc., A Wiley Company
Statistical Analysis and Data Mining: The ASA Data Science Journal
Volume 1, Issue 3, pages 177–194, 25 November 2008
How to Cite
Bhaduri, K. and Kargupta, H. (2008), A Scalable Local Algorithm for Distributed Multivariate Regression. Statistical Analy Data Mining, 1: 177–194. doi: 10.1002/sam.10009
- Issue online: 14 NOV 2008
- Version of Record online: 24 OCT 2008
- Manuscript Accepted: 30 MAY 2008
- Manuscript Revised: 28 MAY 2008
- Manuscript Received: 10 APR 2008
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!